I stopped taking Phentermine almost a month ago and I am still experiencing severve depression and anger, panic attacks and insomnia at night. Could this still be withdrawls I took it for a year and a half. If it is how long will it last?
I applaud your will to become drug free. The road ahead is not an easy one, but with determination and strength of conviction it can be done.
While the withdrawal in itself may not be dangerous, withdrawal symptoms are usual with heavy use and relapse is common. Stimulant (such as Phentermine) -induce hyper stimulation of pleasure pathways which can lead to depression and fatigue months after you stop using. It is possible that daily amino acids L-tyrosine and L-5HTP/tryptophan can help in your recovery by making it easier for the body to reverse the depletion of dopamine, norepinephrine, and serotonin. Eat healthy, stay away from simple sugars and sodas, take a multivitamin every day. Force yourself to take daily walk or do some form of moderate exercise and stay intellectually occupied. I hope this helps. Good luck to you.
I can't hear it enough but just to be cler phentermine can have withdrawl symptoms after over a year of taking them? Its hard to remember in all my sadness that iam not just crazy, how long can they last?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.